# SDR USAA2013020800013

- Difficulty date: January 19, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 41,262 hours, 14,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112785202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOOR STRUCTURE WEB AT FR20, Y1732.  REPLACED FLOOR STRUCTURE WEB AT FR20, Y1732 IAW A321 SRM 51-72-11 & AIRBUS DRAWING D53110920.
